Exploration of CPCD number for power graph

Main Article Content

S. Anuthiya
G. Mahadevan
C. Sivagnanam


Recently, complementary perfect corona domination in graphs was introduced. A dominating set S of a graph G is said to be a complementary perfect corona dominating set (CPCD – set) if each vertex in  is either a pendent vertex or a support vertex and  has a perfect matching. The minimum cardinality of a complementary perfect corona dominating set is called the complementary perfect corona domination number and is denoted by . In this paper, our parameter hasbeen discussed for power graphs of path and cycle.


Download data is not yet available.

Article Details

How to Cite
Anuthiya S, Mahadevan G, Sivagnanam C. Exploration of CPCD number for power graph. Baghdad Sci.J [Internet]. 2023 Mar. 4 [cited 2023 Mar. 21];20(1(SI):0380. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/8423


Mahadevan G, Suganthi MV, Sivagnanam C. Corona Domination in graphs.In: Balasubramaniam P, Ratnavelu K, Rajchakit G, Nagamani G. Mathematical Modelling and Computational Intelligence Techniques. Singapore: Springer Nature; 2021. p. 255–265. https://doi.org/10.1007/978-981-16-6018-4_16

Mahadevan G, Basira AI, Sivagnanam C. Complementary connected perfect domination number of a graph. Int J Pure Appl Math. 2016; 106: 17-24. https://doi.org/10.12732/ijpam.v106i6.3

Al-Harere MN, Mitlif RJ, Sadiq FA. Variant Domination Types for a Complete h-ary Tree. Baghdad Sci J. 2021; 18(1): 797-802. https:/doi.org/10.21123/bsj.2021.18.1(Suppl.).0797

Haynes TW, Hedetniemi ST, Slater PJ. Fundamentals of Domination in Graphs.1st edition.USA: CRC Press;1998. p. 464.

Omran AA, Oda HH. Hn-domination in graphs. Baghdad Sci J. 2019; 16(1(Suppl.)):0242. https://doi.org/10.21123/bsj.2019.16.1(Suppl.).0242

Al-Harere MN, Bakhash PK. Tadpole domination in graphs. Baghdad Sci J. 2018; 15(4): 466-471. https://doi.org/10.21123/bsj.2018.15.4.0466

Muthu M E, Jebamani P J. On the domination number of a graph and its square graph. Korean J Math. 2022; 30(2): 391-402. https://doi.org/10.11568/kjm.2022.30.2.391

Anjana, K. Global Domination Number of Squares of Certain Graphs. Turk J Comput Math Edu. 2021. 12(13), 1980-1986.